# SDR DHL2003745022

- Difficulty date: October 18, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DOOR LIGHT ON PILOT'S PANEL AND RT GEAR DOOR LIGHT ON S/O'S PANEL ILLUMINATED WHEN GEAR LEVER MOVED TO OFF.  PERFORMED ABNORMAL PROCEDURE AND LIGHTS EXTINGUISHED.  FOUND CONNECTOR LOOSE ON RIGHT MAIN LANDING GEAR DOOR WARNING SWITCH. CLEANED AND RESECURED CONNECTOR.  PERFORMED ADJMENT / TEST IAW B-727 M/M 32-62-11. OPS CHECKED NORMAL.
